# SDR ASMF20160620009

- Difficulty date: May 4, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 39,563 hours, 20,612 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212A26213
- Condition: Perforated
- Location: Bleed Air Sys
- Part time: 39,563 hours, 20,612 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, AN AUDIBLE PNEUMATIC LEAK AND HIGH TEMPERATURE IN CABIN PASSENGER AT ROW 18A, B, C WERE DETECTED.  MAINTENANCE PERFORMED A REVISION DETECTING APU PNEUMATIC DUCT PERFORATED.  THE APU PNEUMATIC DUCT WAS REPLACED IAW AMM 36-13-01, TESTED CORRECT.
